# SDR UPS02837696

- Difficulty date: January 31, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING CENTER L/E UPPER SKIN IS CRACKED AND HAS INTERGRANULAR CORROSION BETWEEN XFS 341 TO XFS 366.5.  CUT OUT CRACKED AND CORRODED AREAS, NDT VERIFIED NO CRACKS.  FABRICATED AND INSTALLED DOUBLER AND FILLERS IAW SRM 57-2-1 FIG 38 AND UPS DC8-57-20040 AND DH SK 703-448.
